# SDR CALA9800068

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: DAMA11W1S
- Condition: Loose
- Location: Fuselage
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE FLIGHT ATTENDANT'S AND PASSENGERS REPORTED SMELLING SMOKE AT DOOR L2 WHILE ON FINAL APPROACH.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE CONNECTOR PLUG FOR VDU TO LAV'S MONITOR BURNED.  THE WIRES ABOVE L2 DOOR LAV WERE DISCONNECTED, CAPPED, AND STOWED.  THE VIDEO MONITOR AT SEATS 7ABC WAS PLACARDED INOPERATIVE.  MAINTENANCE ALSO FOUND UPPER FUSELAGE PANELS AT STA 700 FORWARD OF ANTENNA AND AFT OF UPPER BEACON LEAKING WATER INTO PASSENGER CABIN, WHICH CAUSED THE CONNECTOR TO BE BURNED.  THE UPPER BEACON WAS ALSO LEAKING.  THE FUSELAGE PANELS AND UPPER BEACON WERE REMOVED, CLEANED, RESEALED, AND REINSTALLED.
